Login Form

Welcome, Guest
Username: Password: Remember me

TOPIC: Sust350(UPA) Scare

Sust350(UPA) Scare 07 Jul 2021 09:31 #225583

  • Chrrism
  • Chrrism's Avatar
  • Offline
  • Fresh Boarder
  • Posts: 54
  • Thank you received: 19
  • Karma: 1
Had a bit of Hellish experience with Sust350(UPA)..of all things...right?
Short background:
Age: 52
No BP issues!
Weight :85
BF: Fat

10 Cycles in the last decade…at novice levels…the usual : Sust or Sust +1ASS

The initial cycle was :

Sust@500mg + Equi350mg / week /12 Weeks / (1st Equi cycle)


Started and stopped the Equi twice : Made me as nervous as a Fargen race horse..
Getting on in the years department, I thought I'd have a long run (25Weeks) on the Sust400mg/w
and call it the last ASS..

First 10 weeks all great.. power and weight (+4Kg)responding as normal..

About week 12 (2nd Vial) ..Not feeling so great..in fact pretty fargen bad..
BP is going ballistic : 200/130 ..terrified of a cardiac event at this stage..
How the F@ck do I explain this at the Emergencies..

Long story short ..start popping anything that resembles BP meds..
Stumbled across Beta BlocKers 20mg/d that sorted the BP… slightly elevated..as expected 140/85
Every weekend I’d get off the BB and BP would go mad..

Reckoned half-life should be 18 days should gradually get better..whilst still shitting
myself..

Ran it out at for 5 weeks .. BP 120/60..

I thought the vial had been wrongly labeled that it was Tren.. but no agro..?

I assume if the vial contents was compromised there would be more experiences reported.
We all know what we sign up for but this a whole new level of WTF..

Never wanted to be that guy…regrettably today it’s me!
The only man you have to be better than is the man you were yesterday.
The administrator has disabled public write access.

Sust350(UPA) Scare 07 Jul 2021 09:39 #225584

  • admin
  • admin's Avatar
  • Offline
  • Administrator
  • Posts: 4840
  • Thank you received: 2491
  • Karma: 225
Did the problems start immediately from the first injection from the second vial?
The administrator has disabled public write access.

Sust350(UPA) Scare 07 Jul 2021 09:52 #225585

  • Chrrism
  • Chrrism's Avatar
  • Offline
  • Fresh Boarder
  • Posts: 54
  • Thank you received: 19
  • Karma: 1
From the second pin or so, week two/three..
That's why I suspect vial2
The only man you have to be better than is the man you were yesterday.
Last Edit: 07 Jul 2021 10:03 by Chrrism.
The administrator has disabled public write access.

Sust350(UPA) Scare 07 Jul 2021 10:05 #225586

  • admin
  • admin's Avatar
  • Offline
  • Administrator
  • Posts: 4840
  • Thank you received: 2491
  • Karma: 225
Allergies to something in UG injectables is a common cause for strange problems I come across, however high blood pressure is not usually a direct result of anaphylaxis as far as I know.

Could be a contamination from another drug such as Clen for example.

Will give this some more thought... perhaps one of the Dr's can give their opinion on the possible causes.

Best to ask your supplier to swop your vial, don't want to risk using the current one again.
The administrator has disabled public write access.

Sust350(UPA) Scare 07 Jul 2021 20:31 #225588

  • 00pump
  • 00pump's Avatar
  • Offline
  • Moderator
  • Posts: 8394
  • Thank you received: 2490
  • Karma: 298
You said you carrying weight, you elevating testosterone and I'm sure estrogen was through the roof, did you use an AI (not worried if you felt gyno or not, that isn't the only time to use an AI). Have you donated blood recently if not your hemoglobin and ferritin are probably elevated too, specially by 10 weeks in? You have all the points as to why it was elevated. In future do bloods and determine how much of an AI you need, I need 2 arimidex tablets a week on 200mg every 5 days of testosterone to have it in healthy levels with bodyfat only slightly elevated. Also remember our bodies today are not the same as they where last year. Also it's very very common to need hypertensive medication while on cycle. Not with your diastolic over 100 but prior to that had you been doing low intensity cardio for 45min 5 to 7 days a week (naturally help regulate blood pressure)
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Last Edit: 07 Jul 2021 20:42 by 00pump.
The administrator has disabled public write access.
The following user(s) said Thank You: Aconotine, LesDoctor

Sust350(UPA) Scare 08 Jul 2021 12:43 #225590

  • LesDoctor
  • LesDoctor's Avatar
  • Offline
  • Fresh Boarder
  • Posts: 163
  • Thank you received: 98
  • Karma: 11
00pump wrote:
You said you carrying weight, you elevating testosterone and I'm sure estrogen was through the roof, did you use an AI (not worried if you felt gyno or not, that isn't the only time to use an AI). Have you donated blood recently if not your hemoglobin and ferritin are probably elevated too, specially by 10 weeks in? You have all the points as to why it was elevated. In future do bloods and determine how much of an AI you need, I need 2 arimidex tablets a week on 200mg every 5 days of testosterone to have it in healthy levels with bodyfat only slightly elevated. Also remember our bodies today are not the same as they where last year. Also it's very very common to need hypertensive medication while on cycle. Not with your diastolic over 100 but prior to that had you been doing low intensity cardio for 45min 5 to 7 days a week (naturally help regulate blood pressure)

I think this has definitely played a role. In addition, considering your age, arterial capacitance is reduced greatly and with the increase in water retension and increase in resting heart rate a whole cascade of issues will occur regarding your BP.

I'll use basic equations to explain why I think it went wrong. These equations set the stage for different anti-hypertensive therapies.
Blood Pressure = Cardiac Output * Peripheral Vascular Resistance
Cardiac Output = Heart Rate * Stroke Volume.

Peripheral Vascular Resistance is influenced by arterial capacitance as well as the ability for the capillaries to expand and relax. People over the age of 45 tend to have a decrease in both these abilities which leads to an increased Peripheral Vascular Resistance.

Your heart rate was not mentioned but it was most likely raised due to the PED use. Quite common. And the stroke volume which is how much pre-load the heart has was most likely significantly raised due to water retention from an oestrogen spike.
Therefore cardiac output was likely raised.

Taking all this into account would explain why there was such an increase in your BP.

Treatment options:

-Viagra or Cialis can be used to decrease peripheral vascular resistance if that is the culprit.
-Beta-blockers can also be used to lower your heart rate which thus lowers your Cardiac OUtput and consequentially your BP.
-Diuretics, ACE-I or ARBs, Anti-Mineralacorticoids (Spirinalactone), Arimidex etc all decrease your preload (ACE-I and ARBs have some carry over effects which makes them the most useful. Telmisartan at 40 to 80 mg a day is best).

Sorry, my response is a bit all over the place and I could be wrong but here we go.
The administrator has disabled public write access.
The following user(s) said Thank You: 00pump, Oupa, Aconotine

Sust350(UPA) Scare 08 Jul 2021 14:11 #225591

  • 00pump
  • 00pump's Avatar
  • Offline
  • Moderator
  • Posts: 8394
  • Thank you received: 2490
  • Karma: 298
Nicely explained
"Whether You Think You Can or Can't, You're Right"--Henry Ford
The administrator has disabled public write access.
The following user(s) said Thank You: LesDoctor

Sust350(UPA) Scare 08 Jul 2021 18:21 #225592

  • Muscleaddict
  • Muscleaddict's Avatar
  • Offline
  • Moderator
  • Posts: 3431
  • Thank you received: 3099
  • Karma: 277
Yep, great post thanks doc.

Chris I'd just like to add that besides the estrogen related BP increase, using testosterone (and other AAS) above TRT doses will increase your haematocrit and this will be a linear, dose dependant increase. EQ in particular is known for increasing red blood cell count. This 'thickens' your blood and increases BP. It does take some time before test/EQ has a pronounced effect on BP, so might have nothing to do with the 2nd vial.

Giving blood ± every 6 weeks should keep your BP in a much healthier range and many guys use it as a solution.
The administrator has disabled public write access.
The following user(s) said Thank You: Aconotine, LesDoctor

Sust350(UPA) Scare 12 Jul 2021 14:10 #225632

  • Chrrism
  • Chrrism's Avatar
  • Offline
  • Fresh Boarder
  • Posts: 54
  • Thank you received: 19
  • Karma: 1
FYI:

I have used same AI regiment for all my cycles..: No issues(Not my first rodeo..)
Same BF for all my cycles...: No issues 16%
Ran Sust @ 650mg many cycles..: No issues
Was off Equi for at least 5 weeks when BP whent mad...: Not a BP factor
Cardio is fine..: Resting HB 58

Cycles all 15/16 weeks and clean for rest of the year.

Even do an aviation medical every year...

Having Isues on 400mg Sust..: Not very likely
The only man you have to be better than is the man you were yesterday.
The administrator has disabled public write access.